BibTeX record journals/iandc/McEliece80

download as .bib file

@article{DBLP:journals/iandc/McEliece80,
  author    = {Robert J. McEliece},
  title     = {Correlation Properties of Sets of Sequences Derived from Irreducible
               Cyclic Codes},
  journal   = {Inf. Control.},
  volume    = {45},
  number    = {1},
  pages     = {18--25},
  year      = {1980},
  url       = {https://doi.org/10.1016/S0019-9958(80)90827-X},
  doi       = {10.1016/S0019-9958(80)90827-X},
  timestamp = {Fri, 12 Feb 2021 22:16:48 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/McEliece80.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics